Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.158
Fulltext available Open Access
Title: A Jacobi-Davidson-type Projection Method for nonlinear eigenvalue problems
Language: English
Authors: Betcke, Timo 
Voß, Heinrich 
Keywords: nonlinear eigenvalue problem; Jacobi-Davidson method; projection method; Rayleigh functional; minmax characterization
Issue Date: Jun-2002
Abstract (english): 
This article discusses a projection method for nonlinear eigenvalue problems. The ansatz space is constructed by a Jacobi-Davidson type approach, and the arising eigenproblems of small dimension are solved by safeguarded inverse iteration. The method is applied to a rational eigenvalue problem governing the vibrations of tube bundle immersed in an inviscid compressible fluid.
URI: http://tubdok.tub.tuhh.de/handle/11420/160
DOI: 10.15480/882.158
Institute: Mathematik E-10 
Document Type: Working Paper
License: In Copyright In Copyright
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 47
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep47.pdf204,75 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

507
Last Week
3
Last month
6
checked on Dec 3, 2022

Download(s)

224
checked on Dec 3, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.